# SDR UIEA2023031300250

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - FUSELAGE SKIN STA 227 STR 22L FOUND RIVET BURN MARK.( FX - STA 227 LH STR 22L 1EA RIVET BURN MARK REPAIRED IAW SRM 53-00-01-2R-9 REPAIR 9 PAR 5E. )
